MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145016
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, a patient with polycystic kidney disease, hypertension, and end-stage renal failure had a poor functioning line.Standard cleaning of dialysis catheters was with green clinell device wipes, 2% chlorhexidine, 70% alcohol, and bd chloraprep on dressing change days.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.The insertion site was not treated prior to product placement.The line was not thrombosed.There was no problem with the catheter's dimension that they were aware of.Nothing documented if the dimension(s) of the catheter matched what was indicated on the label.Nothing unusual observed on the device prior to use.No other defects/damages found on the product.No other products being utilized with the device.The line was replaced with the same product id (identifier) and lot and chest x-ray as interventions required as a result of the event.There was no blood loss.Blood transfusion was not required due to the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19805247
Report Number1282497-2024-00224
Device Sequence Number15334761
Product Code MSD
UDI-Device Identifier10884521013179
UDI-Public10884521013179
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8888145016
Device Catalogue Number8888145016
Device Lot Number2234800152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2024
Initial Report FDA Received Date07/23/2024
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight140 KG